paracetamol is not giving you relief..and you are taking diclofenac + paracetamol in cough and cold.
pl. take tab. sinarest twice a day after meal. and go for test cbc, x ray chest,.
drink warm water, juice,green veg. Soups,lquid diets, dalia, take protein diets, tulsi leaf in tea or warm water, geloy juice,
avoid cold area,cold things .i.e. ice creams, fast/junk foods, chinese foods,spicy foods, fat meal,
take bed rest , feel cold then cover body with warm cloths, avoid dust area,
clean body, change cloths daily, change bed sheet daily,
avoid stress.avoid non-veg.,avoid alcohol intake if smokes avoid also that.
Thanks for query
ma'am first of heel spur is not a clinical symptom. It's a radiological finding. So please tell what problem you have because we doctors are taught to treat patients and not x rays
These medicine may cause such situations. However your dentist might have also prescribed any antacid or ppis. Pl be careful. Also do not take empty stomach if such med cause you trouble.
Pl consult by text or audio call.
If pain, trauma etc still exist, may be you have to switch medicine. Pl consult your dentist or physician. However if at all such conditions occur with other anti inflammatory etc too, pl do not hesitate to protect stomach lining and prevent other damages by ayurvedic naturals for antacids. There is no interaction with allopathic and are safe.
MS - Orthopaedics, Fellowship in Knee Replacement, Fellowship In Hip Surgery, Fellowship in Advanced Hip and Knee Surgeries, Diploma Orthopaedics
Orthopedic Doctor, Mumbai
the tablet (pregabalin and nortriptyline) is causing the mentioned symptom. You should consult your doctor and he can either modify the dosage of prescribe you something else.
Thank you have a great day.
Impacted wax is the cause of the ear pain. After putting the ear drops for 10 days the wax will become a little soft & then it has to be syringed out.
Consult an ent surgeon only & do not consult any other specialist or general practitioner. There is a technique of removing the wax without injuring the ear drum.